# SDR C1HA200192003

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Connector
- Condition: Dirty
- Location: Door Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACT LEFT MLG DOOR ANNUNCIATOR ILLUMINATED.  CYCLED GEAR LIGHT WENT OUT.  CLEANED CANNON PLUG ON DOOR ACTUATOR.
